# SDR REXA2022032200487

- Difficulty date: March 7, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sleeve
- Part number: MS17796106
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TENSION TIES BUSHINGS AND BUSHING SLEEVES CORRODED  - REMOVED AND REPLACED TENSION TIE BEARINGS SLEEVE P/N MS17796-106 (2EA) AND SPACER SLEEVE P/N NAS43HT16-56 (2EA) IAW CRJ900 AMM 52-11-19-000/400-801-A01.
